# SDR SWIA200312485

- Difficulty date: October 1, 2003
- Submitted: October 14, 2003
- Operation: Air carrier
- Aircraft: N215SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120281
- Aircraft time: 25,979 hours, 34,290 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

TAXIING OUT IN AUTO/NORM (FOR LESS THAN 1 MINUTE) DETECTED SMOKE.  TURNED PACKS BACK TO LOW/LOW.  NO ABNORMAL INDICATION ON PNEUMATIC PANEL BUT F/A REPORTED SMOKE IN CABIN & SMOKE IN LAV.  TURNED OFF RECIRCS & PACKS, RETURNED TO GATE.  SMOKE REMAINED BUT NO NEW SMOKE.  FOUND PACKS TO BE FROZEN (ICED UP).  DEFROSTED PACKS.  COULDN'T DUPLICATE ANY PROBLEMS.
